# SDR IG0R20131029001

- Difficulty date: October 29, 2013
- Submitted: October 29, 2013
- Operation: General aviation
- Filed by: International Governor Services, LLC, repair station IG0R976N
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Bearing
- Part number: 180201
- Condition: Failed
- Location: Fuel Control
- Component: Fuel Control, Woodward
- Component part number: 806303201
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL CONTROL BEARING FAILURE.
